# SDR WX0A2024062632092

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 51,391 hours, 17,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 858478
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FOUND ESPU BATT 10WL BAD / REMOVED AND REPLACED ESPU BATT 10WL IAW AMM 33-51-38-000-002 AND 33-51-38-400-002. OPS CK GOOD. NO DEFECTS NOTED."
